Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Showing results for :

Does lisinopril cause vitamin b deficiency

Premium Questions
 

What symptoms does a vitamin B deficiency cause?

What systoms would a vitamin B deficiency cause? ...
 

Suffering from back and neck pains. Having vitamin B deficiency and taking vitamin B12 injection. Done with MRI and bone scan. Advise?

and neurologists and recently consulting an XXXXXXX medicine specialist to diagnose the causes of pain. The only abnormality as per the doctor is vitamin b12 injection course with iron, calcium tabs. All other lab tests ...
 

What are the findings from the blood report?

Dear Sir, I have got blood test for over 79 paramaters as a regular check up .2 parameters are atleast i am concerned about. 1.ANINUCLEAR ANTIBODIES (ANA) 2.folic & Vitamin B deficiency . Currently ...
 

Will lack of vitamin B causes stress?

is lack of vitamin b causes stress or stress causes lack of vitamin b ? ...
 

What causes high levels of vitamin B6?

the Neurogolist checked my vitamins ,supplements, and the foods high in B6 he was puzzled. I do know that too much causes nerve ending damages. Help, please ...
Public Forum Discussions
 

HAve cracks on lips, fatigue, anxiety, weight gain. No medication. Is it vitamin B deficiency?

of a vitamin B deficiency. What do you think? She had lab work drawn 3 weeks ago and it was ok but she feels ...
 

Have PCOS, cystic acne, red and dry cheeks and chin. Vitamin B deficiency?

My 33 year old daughter has severe PCOS. She has terrible cystic acne for years and has seen many dermatologists. Now her skin on cheeks and jaw and chin is very red and dry, but with large pores also. She is not on hormones. She works 40 hours a...
 

High bp, homocystine level, vitamin b deficiency. On medicine for bp, vitamin b. Stanlip taken previously. Advise?

and after having stanlip is had come close to boundary. i also have high homocystine level, vitamin B deficiency. so now i am taking dailiy medicine for bp, and vitamin B. Stanlip i have stopped. 6 months before ...
 

Red, sore places around the outer corners of eye with dryness and itchiness in eyes. Allergy or vitamin B deficiency?

! Is this due to allergy , or to a B vitamin deficiency? I am quite up on health issues, as my husband (a ...
 

Blurred vision, eyes sensitive to light, headaches, vitamin b deficiency. Due to ulcerative colitis?

have been diagnosed with vitamin b deficiency, this is likely to be due to me having ulcerative colitis ...
 

Persistent abdominal pain on taking food, sonography showed vitamin B deficiency. Had taken pantocid, nexium post upper endoscopy. Any other tests required?

IS SQUEEZING IN STOMACH WITH BURNING SENSE IAGAIN WENT FOR A SONOGRAPHY AND CBC DR. DOUBTS FOR VITAMIN B DEFICIENCY CAN ANYBODY HELP ME OUT WHEN I WILL GET RECOVERD OR ANY OTHER TEST STILL TO BE DONE ????? PLEASE ...
 

Red patchy skin around lip, taking B-12 and using Cortisone cream. Solution?

I have red patchy skin around my lips . The dentist thought it was a vitamin b deficiency but I ve been taking B-12 for a month now & still there. I can t relate this to any foods or different ...
 

Painful bruises under toe nails, nerve pain. History of anemia, Tibial nerve surgery and Tarsal Tunnel Syndrome

on my feet either. I do have slight anemia due to folic acid and vitamin b deficiencies. Thanks, Katie ...
 

Tingling in hands, bleeding in eyes, gums, high BP, weight gain, alternate diarrhea, constipation. Reason?

family has some problems with vitamin b deficiency, or at least that s what my dad said. Also, thyroid ...
 

Done vitamin B12 test, fatigue, weakness, blurred vision. Due to low vitamin B12?

Hi! I m female, 25 years old. Had my vitamin B12 tested for the first time four weeks ago and it was 132. I eat dairy and meat just about everyday, so I was wondering if the cause of this could ...
Mobile Questions and Answers
 
I currently have tingling, & burning in my hands, & feet as if they were sleep, I am not a diabetic, & have no insurance, what is this?
dear it seems to be a sign vitamin B deficiency. you need spplement for it. also get your blood sugar levels tested
Loading Online Doctors....
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions